Jul 1, 2001
ESTOY TOMANDO LAMIBUDINAY SIDOBUDINA POR SEPARADO PERO CUANDO NO HAY ALGUNO DE LOS DOS ME DAN COMBIVIR ES ESTO CORRECTO
Response from Dr. Tebas
Si está tomando los dos por separado (con aluna otra medicina para el virus del SIDA, espero), puede tomar combivir en su lugar.
- Coated Tongue After Oral Sex Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- What Part Of The Body Is Affected By Hepatitis?
- Can I Catch An Std By Kissing A Woman's Breasts?
- Can Staph Be Mistaken For Herpes?
- Does Having Crohn's Disease Affect Hiv Antibody Test Result?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.